# SDR ASAA2021070535519

- Difficulty date: July 5, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,388 hours, 32,555 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111053
- Condition: Cracked
- Location: Bs 380 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 380 JUST BELOW STR 8 R/H AT I/B HOLE OF SUPPORT BRACKET. GROUNDED - YES. REPAIRED FRAME IAW FIG 6 OF AD20090102-700-25-1R.
